MathSciNet Relay Station
MathSciNet bibliographic data
MR342898 40E05 (30A64)
Jordan, G. S. Regularly varying functions and convolutions with real kernels. Trans. Amer. Math. Soc. 194 (1974), 177–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement